Approximation by homogeneous polynomials

Totik, Vilmos: Approximation by homogeneous polynomials.
Journal of Approximation Theory, 174 (1). pp. 192-205. ISSN 0021-9045 (2013)

This is the latest version of this item.

homogen.pdf - Accepted Version

Download (193kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Approximation Theory
Date: 2013
Volume: 174
Number: 1
Page Range: pp. 192-205
ISSN: 0021-9045
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2351684
DOI id:
Date Deposited: 2013. Sep. 10. 14:07
Last Modified: 2018. Jul. 31. 15:00
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Available Versions of this Item

  • Approximation by homogeneous polynomials. (2013. Sep. 10. 14:07) [Currently Displayed]

Actions (login required)

View Item View Item


Downloads per month over past year